HCG and permanent pituitary shutdown/suppression

Discussion in 'Steroid Post Cycle Therapy and ASIH Treatment' started by 5millionbucks, Dec 6, 2018 at 10:28 AM.

  1. 5millionbucks

    5millionbucks Junior Member

    I mentioned this on the other thread about hcg and post bloodwork; but I found something interesting another thread from years ago about someone using HCG while on his 3rd cycle and after that his pituitary was literally fucked. His testes were fine, but the pituitary was still messed up post pct months later. Basically he has secondary hypogonadism; if this is a possibility even with people who do low doses of anabolics; can HCG then be dangerous? One member on here said that its possible it could of been drug use; but in the thread the guy said he changed nothing and just ran HCG during his 3rd cycle and then after he wasnt the same after post pct. Here is the old thread.

    https://thinksteroids.com/community/threads/hcg-and-hypothalmus-pituitary-shutdown.134274302/
     
  2. Drew dude

    Drew dude Member

    too much HCG for too long will absolutely cause LH desensitization of the receptors in your testicules, which would result in a permanent low testosterone state that is pretty irreversible. Its only dangerous to the uninformed.
     
    Mac11wildcat likes this.
  3. 5millionbucks

    5millionbucks Junior Member

    the guy only ran 250 IU 2x a week though
     
  4. Mac11wildcat

    Mac11wildcat Member

    For how long? What other drugs? Nothing is certain because these drugs are rarely studied for our use.
     
    Worf likes this.
  5. 5millionbucks

    5millionbucks Junior Member

    To be honest I have no idea; the thread is posted on my first post in the thread though. You guys could see for yourself; the guy ran several cycles recovered fine after; and then he did hcg on one of his cycles and supposedly his pituitary was never the same. HCG does shutdown the pituitary mimicing LH so I mean it could be a factor; but I dunno. I always thought the pituitary recovered faster than the testes.
     
  6. T-Bagger

    T-Bagger Member

    This is some scary crap right here.
     
    master.on likes this.
  7. master.on

    master.on Member

    There's no evidence that the temporary LH/FSH shutdown by HCG can become permanent.

    LH/FSH may remain suppressed if
    1 there's excess androgens (i.e. bridging, TRT)
    2 too much estrogen
    3 SARMs used
    #1 and #3 may come as undeclared ingredients in supplements



    high HCG doses will give you nasty gyno long before desensitizing testes, if that even happens
    IMO there's no evidence for that.
     
    Worf and NorthMich like this.
  8. Drew dude

    Drew dude Member

    If he was only taking 250iu twice a week. Then it's not the HCG causing his problem. And HCG itself has no effect on the pituitary, but disrupts the HPTA by making your testis produce more testosterone then the body is telling it to with its own LH, which results in low testosterone when you come off the HCG, because of the higher estrogen levels that will be detected by the hypothalamus gland, which will then NOT send "gonadotropin-releasing hormone" or GnRH to the pituitary causing the pituitary to NOT release LH and FSH. That's why you need SERMS. I'm literally 2 weeks in to my pct as I write this... I'm taking a lot of HCG and serms.
     
    Last edited: Dec 7, 2018 at 4:47 PM
    NorthMich likes this.
  9. master.on

    master.on Member

    You shouldn't allow estrogen to skyrocket when using HCG.
     
    Drew dude likes this.
  10. Drew dude

    Drew dude Member

    I came really close to incorporating aromisin in my pct at a low dosage. I still might, but for now the Serms are doing a good job of managing my estrogen.
     
  11. rpbb

    rpbb Member AnabolicLab.com Supporter

    I'm 57, have went on and off test. Have used hcg alot. Never had a problem with recovery
     
    Old and T-Bagger like this.